# SDR SWAA2017071915155

- Difficulty date: July 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 41,857 hours, 19,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT LENS FELL OFF.  R&R LIGHT ASSEMBLY PER AMM.
